zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New approximation schemes for general variational inequalities. (English) Zbl 0964.49007
Summary: We suggest and consider a class of new three-step approximation schemes for general variational inequalities. Our results include Ishikawa and Mann iterations as special cases. We also study the convergence criteria of these schemes.

49J40Variational methods including variational inequalities
Full Text: DOI
[1] Ames, W. F.: Numerical methods for partial differential equations. (1992) · Zbl 0759.65059
[2] Baiocchi, C.; Capelo, A.: Variational and quasi variational inequalities. (1984) · Zbl 0551.49007
[3] Cottle, R. W.; Giannessi, F.; Lions, J. L.: Variational inequalities and complementarity problems: theory and applications. (1980)
[4] Douglas, J.; Rachford, H. H.: On the numerical solution of the heat conduction problem in 2 and 3 space variables. Trans. amer. Math. soc. 82, 421-435 (1956) · Zbl 0070.35401
[5] Giannessi, F.; Maugeri, A.: Variational inequalities and network equilibrium problems. (1995) · Zbl 0834.00044
[6] Glowinski, R.; Lions, J. L.; Trémolières, R.: Numerical analysis of variational inequalities. (1981)
[7] Glowinski, R.; Le Tallec, P.: Augmented Lagrangian and operator splitting methods in nonlinear mechanics. (1989) · Zbl 0698.73001
[8] Haubruge, S.; Nguyen, V. H.; Strodiot, J. J.: Convergence analysis and applications of the glowinski-le tallec splitting method for finding a zero of the sum of two maximal monotone operators. J. optim. Theory appl. 97, 645-673 (1998) · Zbl 0908.90209
[9] M. Aslam, Noor, Projection-splitting algorithms for general monotone variational inequalities, J. Comput. Anal. Appl, in press. · Zbl 1039.49010
[10] Noor, M. Aslam: General variational inequalities. Appl. math. Lett. 1, 119-121 (1988) · Zbl 0655.49005
[11] Noor, M. Aslam: Wiener--Hopf equations and variational inequalities. J. optim. Theory appl. 79, 197-206 (1993) · Zbl 0799.49010
[12] M. Aslam, Noor, A predictor-corrector method for general variational inequalities, Appl. Math. Lett, in press.
[13] Noor, M. Aslam: Some iterative techniques for general monotone variational inequalities. Optimization 46, 391-401 (1999) · Zbl 0966.49010
[14] Noor, M. Aslam: Projection-splitting algorithms for monotone variational inequalities. Comput. math. Appl. 39, 73-79 (2000) · Zbl 0948.49002
[15] Noor, M. Aslam: Some algorithms for general monotone mixed variational inequalities. Math. comput. Modelling 29, 1-9 (1999) · Zbl 0991.49004
[16] Noor, M. Aslam: Some recent advances in variational inequalities. Part I. Basic concepts. New Zealand J. Math. 26, 53-80 (1997) · Zbl 0886.49004
[17] Noor, M. Aslam: Some recent advances in variational inequalities. Part II. Other concepts. New Zealand J. Math. 26, 229-255 (1997) · Zbl 0889.49006
[18] Peaceman, D. H.; Rachford, H. H.: The numerical solution of parabolic elliptic differential equations. SIAM J. Appl. math. 3, 28-41 (1955) · Zbl 0067.35801
[19] Tseng, P.: A modified forward-backward splitting method for maximal monotone mappings. SIAM J. Control optim. 38, 431-446 (2000) · Zbl 0997.90062
[20] Youness, E. A.: E-convex sets, E-convex functions and E-convex programming. J. optim. Theory appl. 102, 439-450 (1999) · Zbl 0937.90082